# SDR SWIA2018072644905

- Difficulty date: July 26, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 40,225 hours, 34,041 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO BOTTLE LOW CAUTION ON DESCENT. STAYED ON FOR DURATION OF FLIGHT. DECLARED AN EMERGENCY. LANDED SAFELY. (FLT 5638) CLOSED CLEANED AND INSPECTED CARGO BOTTLE CONNECTOR IAW AMM. OPS CHECK GOOD.
